Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0


Comptes Rendus Mathématique
Volume 335, n° 4
pages 381-386 (2002)
Doi : S1631-073X(02)02488-3
Received : 21 April 2002 ; 
Algorithme de Neumann-Dirichlet pour des problèmes de contact unilatéral : Résultat de convergence
Neumann-Dirichlet algorithm for unilateral contact problems: Convergence results
 

Guy Bayada a, b , Jalila Sabil a , Taoufik Sassi a
a Laboratoire de mathématiques appliquées de Lyon, MAPLY, UMR 5585, bâtiment Léonard De Vinci-21, avenue Jean Capelle, 69621 Villeurbanne cedex, France 
b Laboratoire de mécanique de contact, LMC, UMR 5514, INSA de Lyon, 20, avenue Albert Einstein, 69621 Villeurbanne cedex, France 

Note présentée par Pierre-Louis Lions

Résumé

Dans cette Note, nous proposons et nous démontrons la convergence d'un algorithme de décomposition de domaine de type Neumann-Dirichlet. Celui-ci permet d'approcher un problème de contact unilatéral sans frottement entre deux matériaux élastiques en gardant les interfaces (physiques) de contact comme interfaces (numériques) de décomposition. L'idée est de remplacer dans l'approche proposée par [4], le problème de Dirichlet par une inéquation variationnelle. Pour citer cet article : G. Bayada et al., C. R. Acad. Sci. Paris, Ser. I 335 (2002) 381-386.

The full text of this article is available in PDF format.
Abstract

In this Note, we propose and we prove the convergence of a Neumann-Dirichlet algorithm in order to approximate a Signorini problem between two elastic bodies. The idea is to retain the natural interface between the two bodies as numerical interface for the domain decomposition and to replace the Dirichlet problem in [4] by a variational inequality. To cite this article: G. Bayada et al., C. R. Acad. Sci. Paris, Ser. I 335 (2002) 381-386.

The full text of this article is available in PDF format.


© 2002  Académie des sciences/Éditions scientifiques et médicales Elsevier SAS. All Rights Reserved.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline
@@#110903@@